# SDR VNAA202302040013

- Difficulty date: February 24, 2023
- Submitted: April 2, 2023
- Operation: Air carrier
- Aircraft: N616NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15426
- Aircraft time: 6,455 hours, 6,782 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: CC6703922112
- Condition: Corroded
- Location: Zone 500
- Part time: 6,455 hours, 6,782 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MACHINED SUPPORT ANGLE OF MAIN LANDING GEAR WHEEL BIN MOUNTING STRUCTURE AT RBL/LBL 16 ON RH/LH WHEEL WELL AREA.
CORRECTIVE ACTION:
MACHINED SUPPORT ANGLES WERE REPAIRED PER REO 690-53-83-068 REV.-A
